Nonlinear Markovian Jump Systems



This chapter presents a direct robust adaptive control scheme for a class of nonlinear uncertain Markovian jump systems with nonlinear state-dependent uncertainty. In this scheme the prior knowledge of the upper bounds of the system uncertainties is not required. Furthermore, the scheme is Lyapunov-based and guarantees the closed-loop global asymptotic stability with probability one.


  1. 1.
    Aliyu, M.D.S., Boukas, E.K.: \(H_{\infty }\) control for Markovian jump nonlinear systems. In: Proceedings of the 37th IEEE Conference on Decision and Control, vol. 1, pp. 766–771 (1998)Google Scholar
  2. 2.
    Benjelloun, K., Boukas, E.K., Shi, P.: Robust stabilizability of uncertain linear systems with Markovian jumping parameters. In: Proceedings of the 1997 American Control Conference, Albuquerque, NM, vol. 1, pp. 866–867 (1997)Google Scholar
  3. 3.
    Benjelloun, K., Boukas, E.K., Yang, H.: Robust stabilizability of uncertain linear time delay systems with Markovian jumping parameters. In: Proceedings of the 1995 American Control Conference, vol. 1, pp. 330–334 (1995)Google Scholar
  4. 4.
    Boukas, E.K., Liu, Z.K.: Output-feedback guaranteed cost control for uncertain time-delay systems with Markov jumps. In: Proceedings of the 2000 American Control Conference, Chicago, IL, vol. 4, pp. 2784–2788 (2000)Google Scholar
  5. 5.
    Boukas, E.K., Shi, P., Nguang, S.K., Agarwal, R.K.: On designing \(H_{\infty }\) controller for a class of nonlinear Markovian jump systems with parametric uncertainties. In: Proceedings of the 1999 American Control Conference, San Diego, CA, pp. 970–974 (1999)Google Scholar
  6. 6.
    Cao, Y.Y., James, L.: Robust \(H_{\infty }\) control of uncertain Markovian jump systems with time-delay. IEEE Trans. Autom. Control 45(1), 77–83 (2000)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Chang, Y.C.: An adaptive \({H_\infty }\) tracking control for a class of nonlinear multiple-input-multiple-output systems. IEEE Trans. Autom. Control 46(9), 1432–1437 (2001)CrossRefMATHGoogle Scholar
  8. 8.
    Deng, H., Krstic, M., Williams, R.: Stabilization of stochastic nonlinear systems driven by noise of unknown covariance. IEEE Trans. Autom. Control 46(8), 1237–1253 (2001)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Haddad, W.M., Hayakawa, T., Chellaboina, V.: Robust adaptive control for nonlinear uncertain systems. Automatica 39(3), 551–556 (2003)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Khalil, H.K.: Nonlinear Systems, 2nd edn. Prentice-Hall, New York (1996)Google Scholar
  11. 11.
    Kushner, H.J.: Stochastic Stability and Control. Academic Press, New York (1967)MATHGoogle Scholar
  12. 12.
    Mao, X.: Stochastic versions of the Lasalle theorem. J. Differ. Equ. 153(1), 175–195 (1999)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Mariton, M.: Jump Linear Systems in Automatic Control. Marcel Dekker, New York (1990)Google Scholar
  14. 14.
    Mariton, M.: Control of nonlinear systems with Markovian parameter changes. IEEE Trans. Autom. Control 36(2), 233–238 (1991)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Nakura, G., Ichikawa, A.: Stabilization of a nonlinear jump system. Syst. Control Lett. 47(1), 79–85 (2002)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Polycarpou, M.M., Ioannou, P.A.: A robust adaptive nonlinear control design. Automatica 32(3), 423–427 (1996)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Wang, Z.D., Lam, J., Liu, X.H.: Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances. IEEE Trans. Circuits Syst. II Express Briefs 51(5), 262–268 (2004)CrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd and Science Press, Beijing 2018

Authors and Affiliations

  1. 1.University of Science and Technology of ChinaHefeiChina
  2. 2.Zhejiang University of TechnologyHangzhouChina
  3. 3.Jinan UniversityJinanChina

Personalised recommendations